The singularity structureοf the Yang-Mills configuration space

Volume 39 / 1997

Jürgen Fuchs Banach Center Publications 39 (1997), 287-299 DOI: 10.4064/-39-1-287-299


The geometric description of Yang–Mills theories and their configuration space $\cal M$ is reviewed. The presence of singularities in M is explained and some of their properties are described. The singularity structure is analysed in detail for structure group SU(2). This review is based on [28].


  • Jürgen Fuchs

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image